Bumps and irregularities after botox and filler on chin? (Photos)

I got botox and fillers ( 1ml voluma) on my chin to give more projections to my profile 5 days ago ...but here is the result! When my mouth is relaxed the result seems pretty OK but as soon as my chin is contacted (eg: speaking or giving a kiss) it is really strange and asymmetrical. (fyi :central bump is filler used to give a narrow V shape to chin). Please help me I don't know what to think about it... Thank you very much.

Doctor Answers 6

Chin Augmentation -- Botox, Fillers -- Poor Results

I would wait 2 weeks to see how the botox takes effect.  It appears there is irregularity with that at this point.  The filler can be reversed if you do not like it.  I typically do not do these treatments on same day in this area.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Botox and filler for the chin

You require some adjustment of your Botox and filler.  Please return to your doctor for assessment and further treatment.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 21 reviews

Injectables in the Chin

Thanks for your question. Based on your photos, there are two possibilities. First, is that you need a few more units of botox to reduce the motion of that muscle as there is residual activity. 
The other possibility is that the filler looks fine when in a relaxed position, but is moving with the muscle when you make an expression. This can be addressed by messaging the area, but I would speak to your injector first. Good luck!

Satyen Undavia, MD
Philadelphia Facial Plastic Surgeon
4.9 out of 5 stars 15 reviews

Chin Bumps and Irregularities After Botox and Fillers

You still have some mentalist muscle movement in the chin. It is exposing the filler when contracting. You should wait up to 2 weeks for the Botox to fully take effect and for the swelling to come down from your injections. If you still have issues after this time, go back to your injector for proper adjustments. Don't despair. Your appearance will improve, whether it be with more Botox, massage of the filler, hyaluronidase to dissolve the filler, or letting things go back to your normal baseline with the passage of time. Best of luck. 

Millicent Odunze-Geers, MD, MPH
Sacramento Physician
4.6 out of 5 stars 5 reviews

Filler To Chin Area

Thank you for your question and for sharing your photographs.  Sorry to hear that you are having some concerns about your postprocedure appearance.  Based on your photographs, it looks like the area may have been overfilled.  Please express your concerns to your injector.  Gentle massage may be beneficial.  Please allow 2 weeks for any normal postprocedure swelling and bruising to resolve and to see your final result.  At that point, any unwanted filler can be easily removed with hyaluronidase.  Best wishes!

Chin irregularity after Botox and Voluma injection to chin

I have seen this before and I believe what it is in incomplete relaxation of the mentalis muscle with the Botox. I would schedule a followup with your injector and have him/her take a look at it.It can easily be corrected with Botox into the part of the muscle that is still active. He/she will also probably massage the filler along the chin and jawline. I hope this helps you. Sorry to hear about your experience. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.